Some remarks on quasi-isomorphisms between finite lattices
Portugaliae mathematica, Tome 20 (1961) no. 3, pp. 137-145
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1961__20_3_114859,
author = {Morgado, Jos\'e},
title = {Some remarks on quasi-isomorphisms between finite lattices},
journal = {Portugaliae mathematica},
pages = {137--145},
year = {1961},
volume = {20},
number = {3},
mrnumber = {0139548},
zbl = {0103.02101},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1961__20_3_114859/}
}
Morgado, José. Some remarks on quasi-isomorphisms between finite lattices. Portugaliae mathematica, Tome 20 (1961) no. 3, pp. 137-145. http://geodesic.mathdoc.fr/item/PORMA_1961__20_3_114859/